# SDR C2XA09TY241

- Difficulty date: September 18, 2009
- Submitted: September 19, 2009
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 22,562 hours, 16,822 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Part number: 744412
- Condition: Blown
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C AT GATE IN TYS WHEN CREW COMPLIED WITH FIRE TEST OF THE BAGGAGE COMPARTMENT AND TEST FAIL.  MAINTENANCE REMOVED AND REPLACED THE BULBS AND OPS CHECK GOOD IAW EMB AMM 20-13-04.  A/C RELEASED BACK TO SERVICE.
